# SDR SWIA202156847

- Difficulty date: January 18, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Pax Door Inner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS AREAS OF CORROSION ADJACENT TO DATUM 6 AND INSIDE CUTOUTS FOR PANELS 832HL AND 832GR AFT SIDE OF THE DOOR    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED PAX DOOR INNER SKIN IAW CRJ 200 SRM 51-42-06,51-42-13, 51-42-21 AND 51-42-15.
